September  2019, 18(5): 2529-2574. doi: 10.3934/cpaa.2019115

Global existence and asymptotic behavior of spherically symmetric solutions for the multi-dimensional infrarelativistic model

1. 

Department of Applied Mathematics, Donghua University, Shanghai 201620, China

2. 

Department of Applied Mathematics, College of Science, Zhongyuan University of Technology, Zhengzhou 450007, China

* Corresponding author

Received  July 2018 Revised  July 2018 Published  April 2019

Fund Project: The first author is supported by NSF grant 11671075, and the second author is supported by NSF grant 11801133 and the grant from the Key Research Projects of He'nan Higher Education Institutions (18A110038)

In this paper, we establish the global existence, uniqueness and asymptotic behavior of spherically symmetric solutions for the multi-dimensional infrarelativistic model in $ H^i\times H^i\times H^i\times H^{i+1}\;(i = 1,2,4) $.

Citation: Yuming Qin, Jianlin Zhang. Global existence and asymptotic behavior of spherically symmetric solutions for the multi-dimensional infrarelativistic model. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2529-2574. doi: 10.3934/cpaa.2019115
References:
[1]

F. AzevedoE. Sauter and M. Thompson, Classical global solutions for compressible radiation flow in a slab under semi-reflexive boundary conditions, Nonlinear Analysis: Real World Applications, 37 (2017), 493-511. doi: 10.1016/j.nonrwa.2017.03.007. Google Scholar

[2]

C. Buet and B. Despres, Asymptotic analysis of fluid models for the coupling of radiation and hydrodynamics, J. Quant. Spectroscopy Radiative Transfer, 85 (2004), 385-418. Google Scholar

[3]

S. Chandrasekhar, Radiative Transfer, Dover Publications, Inc, New York, 1960. Google Scholar

[4]

B. Dubroca and J. L. Feugeas, Etude théorique et numérique d'une hiérarchie de modèles aux moments pour le transfert radiatif, Comptes Rendus de I'Academie des Sciences, Série I, 329 (1999), 915-920. doi: 10.1016/S0764-4442(00)87499-6. Google Scholar

[5]

B. Ducomet and S. Nečasová, Global existence of solutions for the one-dimensional motions of a compressible viscous gas with radiation: An "infrarelativistic model", Nonlinear Analysis TMA, 72 (2010), 3258-3274. doi: 10.1016/j.na.2009.12.005. Google Scholar

[6]

B. Ducomet and S. Nečasová, Large-time behavior of the motion of a viscous heat-conducting one-dimensional gas coupled to radiation, Annali di Matematica, 191 (2012), 219-260. doi: 10.1007/s10231-010-0180-z. Google Scholar

[7]

B. Ducomet and S. Nečasová, Asymptotic behavior of the motion of a viscous heat-conducting one-dimensional gas with radiation: the pure scattering case, Analysis and Applications, 11 (2013), 1350003(29 pages). doi: 10.1142/S0219530513500036. Google Scholar

[8]

F. Golse and B. Perthame, Generalized solutions of the radiative transfer equations in a singular case, Comm. Math. Physics, 106 (1986), 211-239. Google Scholar

[9]

Z. GuoH. Li and Z. Xin, Lagrange structure and dynamics for solutions to the spherically symmetric compressible Navier-Stokes equations, Commun. Math. Phys., 309 (2012), 371-412. doi: 10.1007/s00220-011-1334-6. Google Scholar

[10]

D. Hoff, Spherically symmetric solutions of the Navier-Stokes equations for compressible, isothermal flow with large, discontinuous initial data, Indiana Univ. Math. J., 41 (1992), 1225-1302. doi: 10.1512/iumj.1992.41.41060. Google Scholar

[11]

S. Jiang, Global spherically symmetric solutions of the equations of a viscous polytropic ideal gas in an exterior domain, Commun. Math. Phys., 178 (1996), 339-374. Google Scholar

[12]

S. Jiang and P. Zhang, Global spherically symmetric solutions of the compressible isentropic Navier-Stokes equations, Commun. Math. Phys., 215 (2001), 559-581. doi: 10.1007/PL00005543. Google Scholar

[13]

Y. Li and S. Zhu, Formation of singularities in solutions to the compressible radiation hydrodynamics equations with vacuum, J. Differential Equations, 256 (2014), 3943-3980. doi: 10.1016/j.jde.2014.03.007. Google Scholar

[14]

C. Lin, Mathematical Analysis of Radiative Transfer Models, Ph.D Thesis, Université des Sciences et Technologies de Lille, 2007.Google Scholar

[15]

C. LinJ. F. Coulombel and T. Goudon, Shock profiles for non-equilibrium radiating gases, Physics D, 218 (2006), 83-94. doi: 10.1016/j.physd.2006.04.012. Google Scholar

[16]

R. B. LowrieJ. E. Morel and J. A. Hittinger, The coupling of radiation and hydrodynamics, Astrophysical Journal, 521 (1999), 432-450. Google Scholar

[17] D. Mihalas and B. W. Mihalas, Foundations of Radiation Hydrodynamics, Oxford Univ. Press, New York, 1984.
[18] G. C. Pomraning, The Equations of Radiation Hydrodynamics, Pergamon Press, New York, 1973.
[19]

G. C. Pomraning, Radiation Hydrodynamics, Dover Publications, Inc, New York, 2005.Google Scholar

[20]

Y. Qin, Nonlinear Parabolic-Hyperbolic Coupled Systems and Their Attractors, Volume 184, Advances in Partial Differential Equations, Birkhauser Verlag AG, Basel-Boston-Berlin, 2008. Google Scholar

[21]

Y. QinB. Feng and M. Zhang, Large-time behavior of solutions for the one-dimensional infrarelativistic model of a compressible viscous gas with radiation, J. Differential Equations, 252 (2012), 6175-6213. doi: 10.1016/j.jde.2012.02.022. Google Scholar

[22]

Y. Qin, B. Feng and M. Zhang, Large-time behavior of solutions for the 1D viscous heat-conducting gas with radiation: the pure scattering case, J. Differential Equations, 256 (2014), 989–1042. doi: 10.1016/j.jde.2013.10.003. Google Scholar

[23]

Y. Qin and L. Huang, Global well-Posedness of Nonlinear Parabolic-Hyperbolic Coupled Systems, Frontiers in Mathematics, Springer Basel AG, 2012. doi: 10.1007/978-3-0348-0280-2. Google Scholar

[24]

Y. Qin and J. Zhang, Global existence and asymptotic behavior of cylindrically symmetric solutions for the 3D infrarelativistic model with radiation, J. Math. Fluid Mech., 1 (2018), 35-81. doi: 10.1007/s00021-016-0312-3. Google Scholar

[25]

S. F. Shandarin and Y. B. Zel'dovichi, The large-scale structure of the universe: Turbulence, intermittency, structures in a self-gravitating medium, Rev. Modern Phys., 61 (1989), 185-220. doi: 10.1103/RevModPhys.61.185. Google Scholar

[26]

M. Umehara and A. Tani, Global solution to the one-dimensional equations for a selfgravitating viscous radiative and reactive gas, J. Differential Equations, 234 (2007), 439-463. doi: 10.1016/j.jde.2006.09.023. Google Scholar

[27]

M. Umehara and A. Tani, Temporally global solution to the equations for a spherically symmetric viscous radiative and reactive gas over the rigid core, Anal. Appl., 6 (2008), 183-211. doi: 10.1142/S0219530508001122. Google Scholar

[28]

Z. Xin and H. Yuan, Vacuum state for spherically symmetric solutions of the compressible Navier-Stokes equations, J. Hyperbolic Differential Equations, 3 (2006), 403-442. doi: 10.1142/S0219891606000847. Google Scholar

[29]

X. Zhang and S. Jiang, Local existence and finite-time blow-up in multidimensional radiation hydrodynamics, J. Math. Fluid Mech., 9 (2007), 543-564. doi: 10.1007/s00021-005-0213-3. Google Scholar

show all references

References:
[1]

F. AzevedoE. Sauter and M. Thompson, Classical global solutions for compressible radiation flow in a slab under semi-reflexive boundary conditions, Nonlinear Analysis: Real World Applications, 37 (2017), 493-511. doi: 10.1016/j.nonrwa.2017.03.007. Google Scholar

[2]

C. Buet and B. Despres, Asymptotic analysis of fluid models for the coupling of radiation and hydrodynamics, J. Quant. Spectroscopy Radiative Transfer, 85 (2004), 385-418. Google Scholar

[3]

S. Chandrasekhar, Radiative Transfer, Dover Publications, Inc, New York, 1960. Google Scholar

[4]

B. Dubroca and J. L. Feugeas, Etude théorique et numérique d'une hiérarchie de modèles aux moments pour le transfert radiatif, Comptes Rendus de I'Academie des Sciences, Série I, 329 (1999), 915-920. doi: 10.1016/S0764-4442(00)87499-6. Google Scholar

[5]

B. Ducomet and S. Nečasová, Global existence of solutions for the one-dimensional motions of a compressible viscous gas with radiation: An "infrarelativistic model", Nonlinear Analysis TMA, 72 (2010), 3258-3274. doi: 10.1016/j.na.2009.12.005. Google Scholar

[6]

B. Ducomet and S. Nečasová, Large-time behavior of the motion of a viscous heat-conducting one-dimensional gas coupled to radiation, Annali di Matematica, 191 (2012), 219-260. doi: 10.1007/s10231-010-0180-z. Google Scholar

[7]

B. Ducomet and S. Nečasová, Asymptotic behavior of the motion of a viscous heat-conducting one-dimensional gas with radiation: the pure scattering case, Analysis and Applications, 11 (2013), 1350003(29 pages). doi: 10.1142/S0219530513500036. Google Scholar

[8]

F. Golse and B. Perthame, Generalized solutions of the radiative transfer equations in a singular case, Comm. Math. Physics, 106 (1986), 211-239. Google Scholar

[9]

Z. GuoH. Li and Z. Xin, Lagrange structure and dynamics for solutions to the spherically symmetric compressible Navier-Stokes equations, Commun. Math. Phys., 309 (2012), 371-412. doi: 10.1007/s00220-011-1334-6. Google Scholar

[10]

D. Hoff, Spherically symmetric solutions of the Navier-Stokes equations for compressible, isothermal flow with large, discontinuous initial data, Indiana Univ. Math. J., 41 (1992), 1225-1302. doi: 10.1512/iumj.1992.41.41060. Google Scholar

[11]

S. Jiang, Global spherically symmetric solutions of the equations of a viscous polytropic ideal gas in an exterior domain, Commun. Math. Phys., 178 (1996), 339-374. Google Scholar

[12]

S. Jiang and P. Zhang, Global spherically symmetric solutions of the compressible isentropic Navier-Stokes equations, Commun. Math. Phys., 215 (2001), 559-581. doi: 10.1007/PL00005543. Google Scholar

[13]

Y. Li and S. Zhu, Formation of singularities in solutions to the compressible radiation hydrodynamics equations with vacuum, J. Differential Equations, 256 (2014), 3943-3980. doi: 10.1016/j.jde.2014.03.007. Google Scholar

[14]

C. Lin, Mathematical Analysis of Radiative Transfer Models, Ph.D Thesis, Université des Sciences et Technologies de Lille, 2007.Google Scholar

[15]

C. LinJ. F. Coulombel and T. Goudon, Shock profiles for non-equilibrium radiating gases, Physics D, 218 (2006), 83-94. doi: 10.1016/j.physd.2006.04.012. Google Scholar

[16]

R. B. LowrieJ. E. Morel and J. A. Hittinger, The coupling of radiation and hydrodynamics, Astrophysical Journal, 521 (1999), 432-450. Google Scholar

[17] D. Mihalas and B. W. Mihalas, Foundations of Radiation Hydrodynamics, Oxford Univ. Press, New York, 1984.
[18] G. C. Pomraning, The Equations of Radiation Hydrodynamics, Pergamon Press, New York, 1973.
[19]

G. C. Pomraning, Radiation Hydrodynamics, Dover Publications, Inc, New York, 2005.Google Scholar

[20]

Y. Qin, Nonlinear Parabolic-Hyperbolic Coupled Systems and Their Attractors, Volume 184, Advances in Partial Differential Equations, Birkhauser Verlag AG, Basel-Boston-Berlin, 2008. Google Scholar

[21]

Y. QinB. Feng and M. Zhang, Large-time behavior of solutions for the one-dimensional infrarelativistic model of a compressible viscous gas with radiation, J. Differential Equations, 252 (2012), 6175-6213. doi: 10.1016/j.jde.2012.02.022. Google Scholar

[22]

Y. Qin, B. Feng and M. Zhang, Large-time behavior of solutions for the 1D viscous heat-conducting gas with radiation: the pure scattering case, J. Differential Equations, 256 (2014), 989–1042. doi: 10.1016/j.jde.2013.10.003. Google Scholar

[23]

Y. Qin and L. Huang, Global well-Posedness of Nonlinear Parabolic-Hyperbolic Coupled Systems, Frontiers in Mathematics, Springer Basel AG, 2012. doi: 10.1007/978-3-0348-0280-2. Google Scholar

[24]

Y. Qin and J. Zhang, Global existence and asymptotic behavior of cylindrically symmetric solutions for the 3D infrarelativistic model with radiation, J. Math. Fluid Mech., 1 (2018), 35-81. doi: 10.1007/s00021-016-0312-3. Google Scholar

[25]

S. F. Shandarin and Y. B. Zel'dovichi, The large-scale structure of the universe: Turbulence, intermittency, structures in a self-gravitating medium, Rev. Modern Phys., 61 (1989), 185-220. doi: 10.1103/RevModPhys.61.185. Google Scholar

[26]

M. Umehara and A. Tani, Global solution to the one-dimensional equations for a selfgravitating viscous radiative and reactive gas, J. Differential Equations, 234 (2007), 439-463. doi: 10.1016/j.jde.2006.09.023. Google Scholar

[27]

M. Umehara and A. Tani, Temporally global solution to the equations for a spherically symmetric viscous radiative and reactive gas over the rigid core, Anal. Appl., 6 (2008), 183-211. doi: 10.1142/S0219530508001122. Google Scholar

[28]

Z. Xin and H. Yuan, Vacuum state for spherically symmetric solutions of the compressible Navier-Stokes equations, J. Hyperbolic Differential Equations, 3 (2006), 403-442. doi: 10.1142/S0219891606000847. Google Scholar

[29]

X. Zhang and S. Jiang, Local existence and finite-time blow-up in multidimensional radiation hydrodynamics, J. Math. Fluid Mech., 9 (2007), 543-564. doi: 10.1007/s00021-005-0213-3. Google Scholar

[1]

Marco Di Francesco, Alexander Lorz, Peter A. Markowich. Chemotaxis-fluid coupled model for swimming bacteria with nonlinear diffusion: Global existence and asymptotic behavior. Discrete & Continuous Dynamical Systems - A, 2010, 28 (4) : 1437-1453. doi: 10.3934/dcds.2010.28.1437

[2]

Young-Pil Choi, Seung-Yeal Ha, Seok-Bae Yun. Global existence and asymptotic behavior of measure valued solutions to the kinetic Kuramoto--Daido model with inertia. Networks & Heterogeneous Media, 2013, 8 (4) : 943-968. doi: 10.3934/nhm.2013.8.943

[3]

Jack Schaeffer. Global existence for the Vlasov-Poisson system with steady spatial asymptotic behavior. Kinetic & Related Models, 2012, 5 (1) : 129-153. doi: 10.3934/krm.2012.5.129

[4]

Kosuke Ono. Global existence and asymptotic behavior of small solutions for semilinear dissipative wave equations. Discrete & Continuous Dynamical Systems - A, 2003, 9 (3) : 651-662. doi: 10.3934/dcds.2003.9.651

[5]

Telma Silva, Adélia Sequeira, Rafael F. Santos, Jorge Tiago. Existence, uniqueness, stability and asymptotic behavior of solutions for a mathematical model of atherosclerosis. Discrete & Continuous Dynamical Systems - S, 2016, 9 (1) : 343-362. doi: 10.3934/dcdss.2016.9.343

[6]

Honglv Ma, Jin Zhang, Chengkui Zhong. Global existence and asymptotic behavior of global smooth solutions to the Kirchhoff equations with strong nonlinear damping. Discrete & Continuous Dynamical Systems - B, 2019, 24 (9) : 4721-4737. doi: 10.3934/dcdsb.2019027

[7]

Martin Frank, Cory D. Hauck, Edgar Olbrant. Perturbed, entropy-based closure for radiative transfer. Kinetic & Related Models, 2013, 6 (3) : 557-587. doi: 10.3934/krm.2013.6.557

[8]

J-F. Clouët, R. Sentis. Milne problem for non-grey radiative transfer. Kinetic & Related Models, 2009, 2 (2) : 345-362. doi: 10.3934/krm.2009.2.345

[9]

Zhipeng Qiu, Jun Yu, Yun Zou. The asymptotic behavior of a chemostat model. Discrete & Continuous Dynamical Systems - B, 2004, 4 (3) : 721-727. doi: 10.3934/dcdsb.2004.4.721

[10]

Konstantina Trivisa. Global existence and asymptotic analysis of solutions to a model for the dynamic combustion of compressible fluids. Conference Publications, 2003, 2003 (Special) : 852-863. doi: 10.3934/proc.2003.2003.852

[11]

Yongqin Liu, Shuichi Kawashima. Global existence and asymptotic behavior of solutions for quasi-linear dissipative plate equation. Discrete & Continuous Dynamical Systems - A, 2011, 29 (3) : 1113-1139. doi: 10.3934/dcds.2011.29.1113

[12]

Hunseok Kang. Asymptotic behavior of a discrete turing model. Discrete & Continuous Dynamical Systems - A, 2010, 27 (1) : 265-284. doi: 10.3934/dcds.2010.27.265

[13]

Kazuo Yamazaki, Xueying Wang. Global well-posedness and asymptotic behavior of solutions to a reaction-convection-diffusion cholera epidemic model. Discrete & Continuous Dynamical Systems - B, 2016, 21 (4) : 1297-1316. doi: 10.3934/dcdsb.2016.21.1297

[14]

Arnaud Debussche, Sylvain De Moor, Julien Vovelle. Diffusion limit for the radiative transfer equation perturbed by a Wiener process. Kinetic & Related Models, 2015, 8 (3) : 467-492. doi: 10.3934/krm.2015.8.467

[15]

Martin Frank, Benjamin Seibold. Optimal prediction for radiative transfer: A new perspective on moment closure. Kinetic & Related Models, 2011, 4 (3) : 717-733. doi: 10.3934/krm.2011.4.717

[16]

Grégoire Allaire, Zakaria Habibi. Second order corrector in the homogenization of a conductive-radiative heat transfer problem. Discrete & Continuous Dynamical Systems - B, 2013, 18 (1) : 1-36. doi: 10.3934/dcdsb.2013.18.1

[17]

Alex Bombrun, Jean-Baptiste Pomet. Asymptotic behavior of time optimal orbital transfer for low thrust 2-body control system. Conference Publications, 2007, 2007 (Special) : 122-129. doi: 10.3934/proc.2007.2007.122

[18]

Tong Li, Kun Zhao. Global existence and long-time behavior of entropy weak solutions to a quasilinear hyperbolic blood flow model. Networks & Heterogeneous Media, 2011, 6 (4) : 625-646. doi: 10.3934/nhm.2011.6.625

[19]

Messoud A. Efendiev, Sergey Zelik, Hermann J. Eberl. Existence and longtime behavior of a biofilm model. Communications on Pure & Applied Analysis, 2009, 8 (2) : 509-531. doi: 10.3934/cpaa.2009.8.509

[20]

Akisato Kubo, Hiroki Hoshino, Katsutaka Kimura. Global existence and asymptotic behaviour of solutions for nonlinear evolution equations related to a tumour invasion model. Conference Publications, 2015, 2015 (special) : 733-744. doi: 10.3934/proc.2015.0733

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (23)
  • HTML views (145)
  • Cited by (0)

Other articles
by authors

[Back to Top]